# SDR ABXA040151

- Difficulty date: April 9, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 54,418 hours, 55,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991224359
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT RIGHT BUTT LINE 44 STA. 965. REPAIRED FLOORBEAM IAW DC-9 SRM 53-05.
